# SDR YENA201712201015

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 66,855 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS FAIL TO ILLUMINATE DURING TEST WHEN CIRCUIT BREAKERSS 1WL (H5) & 2WL (H6) WERE OPENED.  R & R EPSU BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECKED GOOD IAW AMM 33-51-38-710-052-B, & 33-51-00-710-057-A.
